# SDR DLM88091737

- Difficulty date: November 7, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 59,781 hours, 46,920 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV GENERAL SURFACE CORROSION WAS FOUND ON RT GEAR SUPPORT FITTING BUSHING BORE.  SUPPORT FITTING BORE WAS REPAIRED IAW EA 09-093855-03AD REV B.
